# SDR MALA040120

- Difficulty date: January 18, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3545/3483/3447, NR 2 ENGINE INTAKE LOW PRESSURE LIGHT ILLUMINATED AND ANTI-ICE WARNING C/B POPPED.  RESET, POPPED AGAIN.  DURING CLIMBOUT ENGINE NR 2 LOW PRESSURE LIGHT CAME ON AFTER SELECTING ENGINE ICE ON.  COMPLETED QRH AND NO HELP.  AIR RETURN TO MEM.  MAINTENANCE FOUND CONNECTOR ON NR 3 ENGINE LOW PRESSURE SWITCH NOT TIGHT, RESECURED.
